# SDR DJFA20130309002

- Difficulty date: March 9, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N335FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 368 hours, 236 cycles
- Engine: Pwa PW535A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1953014
- Part serial: 12102H4345
- Condition: Failed
- Location: Cockpit
- Part time: 368 hours, 236 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED DURING FLIGHT A LOUD THUD WAS HEARD FOLLOWED BY THE RIGH SIDE COCKPIT WINDOW SHATTERED.  AN EMERGENCY WAS DECLARED AND ACFT DIVERTED, ACFT LANDED SAFELY.  MX R & R THE WINDOW.  OPERATION CHECK OF THE HEATING CHECK WAS PEFORMED WITH NO DISCREPANCIES NOTED.
